Title: Hypermultiplets and hypercomplex geometry from six to three dimensions
Authors: Rosseel, Jan
Van Proeyen, Antoine #
Issue Date: Dec-2004
Publisher: Iop publishing ltd
Series Title: Classical and quantum gravity vol:21 issue:23 pages:5503-5518
Abstract: The formulation of hypermultiplets that has been developed for five dimensional matter multiplets is by dimensional reductions translated into the appropriate spinor language for six and four dimensions. We also treat the theories without actions that have the geometrical structure of hypercomplex geometry. The latter is the generalization of hyper-Kahler geometry that does not require a Hermitian metric and hence corresponds to field equations without action. The translation tables of this paper allow the direct application of superconformal tensor calculus for the hypermultiplets using the available Weyl multiplets in six and four dimensions. Furthermore, the hypermultiplets in three dimensions that result from reduction of vector multiplets in four dimensions are considered, leading to a superconformal formulation of the c-map and an expression for the main geometric quantities of the hyper-Kahler manifolds in the image of this map.
ISSN: 0264-9381
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science